# SDR VTZA96079

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Emer Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-ORF - FLT NR 6432 - ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE EMERGENCY BRAKE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
